# SDR USAA050189

- Difficulty date: January 12, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 52,547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER BRACKET CRACKED, FS 500-500A, VHF NR 2 ANTENNA MOUNT BRACKET.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-02.  (M)
